# SDR UALA2011121906951

- Difficulty date: December 17, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,039 hours, 13,377 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON DURNG FLIGHT WITH  SWITCH ARMED. OFF WHEN SWITCH IS OFF. FA REPORTS EMERGENCY LIGHTS ILLUMINATED CONTINUOUSLY AT 2R AND IN THE FWD PART OF AFT GALLEY.  REPLACED POWER SUPPLY PER 33-51-07, OPS CHECKED OK.
